# SDR UIEA200700022

- Difficulty date: January 26, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 9059M49P039A
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2, NR 3 AND NR 4 LT FAN T/REV ACCESS DOOR CLOSEOUT ASSY ANGLE FOUND DAMAGED.  REPAIR ACCOMPLISHED AS PER EO NR 4778A091 AND FAA FORM 8110-3.
